# SDR DALA2021082304958

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,705 hours, 39,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 660-670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 INITIAL INSPECTION:PROTUBERANCE ON EXTERNAL FUSELAGE SKIN BTW STRG 27R-28R AND STA 660-670. CORRECTIVE ACTION: SUMMARY OF NRC 00013: PROTUBERANCE ON EXTERNAL FUSELAGE SKIN BTW STRG 27R-28R AND STA 660-670 WAS REPAIRED (PERMANENT REPAIR) PER ER/A 593483-14 REV ORIGINAL SECTION I AND ETI 57-21-393 REV 6. (1917799)
